# SDR GTIA000084

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS ABOVE TAIL CONE SLIDE INOPERATIVE.  TROUBLESHOT, RELAMPED, NO HELP.  REMOVED AND REPLACED BATTERY POWER SUPPLY AND OPS CHECK PER MM 33-50-0.  NO DEFECTS NOTED.  (M)
